Volume 6, 2001
|Page(s)||499 - 516|
|Published online||15 August 2002|
Local small time controllability and attainability of a set for nonlinear control system
Institute of Mathematics and
Informatics, Acad. G. Bonchev Str., Bl. 8,
Bulgarian Academy of Sciences, 1113 Sofia, Bulgaria;
2 Département de Mathématiques, Université de Bretagne Occidentale, 6 avenue Victor Le Gorgeu, BP. 809, 29285 Brest Cedex, France; Marc.Quincampoix@univ-brest.fr.
Received: March 2001
In the present paper, we study the problem of small-time local attainability (STLA) of a closed set. For doing this, we introduce a new concept of variations of the reachable set well adapted to a given closed set and prove a new attainability result for a general dynamical system. This provide our main result for nonlinear control systems. Some applications to linear and polynomial systems are discussed and STLA necessary and sufficient conditions are obtained when the considered set is a hyperplane.
Mathematics Subject Classification: 93B05 / 93B03 / 93C05 / 93C10 / 49J53
Key words: Attainability / controlability / local variations / polynomial control / linear controls.
© EDP Sciences, SMAI, 2001
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.